# SDR SWIA2020072951525

- Difficulty date: June 23, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID CAP ANGLE HAS CORROSION AROUND SCREW HOLES.  REMOVED AND REPLACED CORRODED PAX DOOR MID CAP ANGLE WITH NEW IAW DWG AND SRM.
